RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yakshin, Sergei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:138
Abstract pages:155
Full texts:53
References:22

http://www.mathnet.ru/eng/person12245
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/717614

Publications in Math-Net.Ru
2002
1. S. A. Yakshin, “Commutative $A_\infty$-algebras and the functor $\mathscr D$”, Mat. Sb., 193:10 (2002),  161–176  mathnet  mathscinet  zmath; Sb. Math., 193:10 (2002), 1557–1571  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019